advertisement
Question
Posted by: Wondering | 2004/10/26

Pill - in the middle of cycle

I am on triphasel, last month I was a few days late, then I had my period, and then a week later spotting, I was so confused, and didn't have a clue what pills to drink. In retrospect, I probably should've kept with the sequence.
Now I want to continue drinking, but where do I start? Or do I wait for my next normal period (don't really want to, because then it's another month of non-protection)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your cycle is probably mixed up now. The best would be to wait till your next period anad start then. It is difficult to start in the middle of your cycle, particularly with Triphasil, as the pills have different doses.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement